# SDR UIEA2022050600441

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Sensor
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN FUELING - AT THE REFILL PANEL,  THE RESET  BUTTON  MUST BE HELD.     - ITEM  SHORT SIGNED BY FLIGHT MX -    T/S  PER  AMM 28-55-00,  FOUND  ALL  INDICATING POINTING TO LEFT TANK AUTO SW ASSY.  REMOVED LEFT  WING  SURGE TANK ACCESS PANEL 542AB; IAW; REF B767 AMM 28-11-03, REMOVED AND REPLACED LT TANK FUEL LEVEL SENSOR UNIT IAW REF B767; AMM 28-21-03; OK TO CLOSE ACCESS PANEL # 542AB CLOSED LT/WING SURGE TANK ACCESS PANEL # 542AB IAW REF B767 AMM 28-11-03 3519177/KR42314M ;5/3/22 ERTS PENDING FOR OPS LEAK CHECK. CHECK LEVEL FUEL SENSOR OK AMM 28-21-04 PERFORMED LEAK CHECK NO LEAKS
